# SDR DALA2016062004775

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 72,482 hours, 54,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTS AT CEILING ROW 13-15 INOPERATIVE.  R & R EMERGENCY LIGHT BATTERIES.  OPS CHECK NORMAL.  ACFT OK FOR SERVICE.
